# SDR MASA200500122

- Difficulty date: February 16, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 1,951 hours, 1,399 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Overheated
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

ASH 6185 PHX.  NR 4 MLG BRAKE SMOKING AND EICAS READOUT READS 9.  MAINTENANCE COOLED THE BRAKE AND PERFORMED OPERATIONAL CHECKS AND NO DEFECTS WERE NOTED.
